Skip to Content

Tramadol - Is there anybody out there? Please I need help so bad :(?

Responses (10)

SweetLuck 23 Mar 2016

I'm sorry, what's your question?

Delila 23 Mar 2016

Hi, can you add some more detail so we can try to help you?

Doll18 24 Mar 2016

What do you need to ask about Tramadol I suppose? So we could help you☺

Brodavid 26 Mar 2016

Tramadol brand name Ultram is a very good pain medicine for toothache but not much else so that's the best advice I can give one Tramadol

Timid Raven 28 Mar 2016

Please, You need to describe what your question is. I'm sure one (or more) of us would be happy to help you. Take Care. Don't be afraid to Ask ??'s

dyslexic999 28 Mar 2016

TRAMADOL reacts with lot of ANTIDEPRESSANTS I suffered serotonin syndrome in hospital mixing it with ZOLOFT I pulled all my drips and cafters , out even the 1 linked up my penis , took of my cloths and walked the hospital corridor nude I was a big hit. All this after pancreitis operation , So be very careful with tramadol it may bit you.

Patty9707 29 Mar 2016

What do u need help with exactly? I know a few things about tramadol..it was my crutch for many years. I can help.

I've stopped taking tramadol 200mg XR about 14 days ago and I'm still suffering from withdrawal. Im still getting the brain zaps when I look side to side. How long until I'm symptom free? Is there anything I can do to alleviate the symptoms?
Thank you

Jo5555 7 Apr 2016

Did you quit all at once? Most times you ease off so the effects are less severe.

determined6666 29 Mar 2016

Tramadol is toxic when taken periodically and can bring many problems. Tramadol is one of the most difficult drugs to quit since for it's dual opioid/antidepressant nature. Provide more information so we can help you and it's encouraged that you seek the help from a physician when dealing with tramadol.

Joccjos 2 Apr 2016

Pain Management doctor can help.

Angles67 11 Apr 2016

I have been on TRAMADIL for 3 years and it dose nothing for me. I have a hole list of thing that is wrong with my lower and upper back plus both legs. First of all I would not go to a pain management. Dr all they want to is drain your INS AND TO MAKE U COME BACK FOR MORE . DON'T DO ANY BACK INJECTION. I HAVE BEEN DOING THAT FOR A YEAR NOW AND HAS GAIN ALTO OF WEIGHT. THE SHOTS. Just my thought. Do what you want. I have been in so much pain I am now looking for a new Dr one that will do something. For me

chazzam 14 Apr 2016

i feel for you... i drove for UPS for 10 years and had 7 surgeries, including a hip replacement, all this before 44 yrs of age. after one of my shoulder surgeries, the doc prescribed Tramadol... it doesnt do anything for me and many countless others agree... i know of only one person that it works for, my mother. i tell people jokingly that i think they should find the creator of tramadol and kick him in the ding ding and while he is screaming in pain, give him some of his own medicine. on a serious note, i recommend you find a good doctor, recommended from someone who may have gone through some of what you have a person that you trust or respect. if you are unable to be so lucky as to find a doc that will aid your situation, i think pain management is better than a doctor who is not understanding your needs or is a little trigger shy with the scripts. in the absence of the ideal physician you seek, choose PM who will help with your main enemy, "PAIN," versus a Dr.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions